MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC GREY

MIO¿; INSET II 80/6 PCC GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that she felt nauseous, had abdominal pain, difficulty in breathing, positive in ketones test and did not felt good.Further, she had high blood glucose level in the range of 272-289 mg/dl, which she tried to treat it with manual syringes.Reportedly, her blood glucose level was over 300 mg/dl at the time of this event.On (b)(6) 2019, she had a bent cannula.Subsequently, she was sent to the emergency room on (b)(6) 2019 (between 7 am and 8 am), due to diabetic ketoacidosis.Consequently, she was admitted to the hospital and was treated with two intravenous treatment (drug name unknown) and insulin immediately.The site location was her abdomen.The patient was admitted for three days.In the morning of this report ((b)(6) 2019), the patient's blood glucose level was over 600 mg/dl and she changed her set 4-5 times over the last 12 hours.Upon removal of the set, the cannula was found to be bent again.Moreover, she gave herself 4 manual injections to lower down her blood glucose level and additional bolus of 8 units to ensure that her blood glucose level will go down.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC GREY
MDR Report Key9442769
Report Number3003442380-2019-01959
Device Sequence Number2256011
Product Code FPA
UDI-Device Identifier05705244007796
UDI-Public05705244007796
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/09/2019
Patient Sequence Number1